... pretty good until about a week ago. I'm feeling more and more depressed. What that largest dose that someone can be on? The o ly side effect I've noticed is nausea for about an hour after I take it
The maximum dosage for Cymbalta is 120mgs. The nausea is a common side effect but should subside with continued use. I always take it with food too.
I recommend you let your doctor know that you are feeling more and more depressed. You may need a dosage adjustment.
Hi Gail! I've been taking Cymbalta for just over 3 months now, 60 mg. once daily (at the same time every day). I did have some slight nausea at the beginning but don't know if it was from my condition or from Cymbalta. Presently, the only discernible side effect is sleepiness sometimes. I'm using this medication for pain management & at the moment it's performing satisfactorily.
Our bodies, our diets, our emotions, etc. are not static but ever changing, however slightly. Sometimes your dosage needs to be revisited.
Gail, there are many medications usually available for many varied conditions & health problems. Never be afraid to ask to try a different prescription drug. There could be one that would be a better match for you.
DO NOT STOP taking Cymbalta on your own. Please contact your doctor for an appointment. Good luck Gail!
from Wendy :)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 21 answers
Posted 3 Nov 2010 • 1 answer
Posted 12 Jun 2014 • 1 answer
Brintellix - Hi everyone! I was on Cymbalta 60mg for about 7 yrs when it stopped working. My doc had
Posted 26 Dec 2014 • 2 answers
Posted 24 Aug 2016 • 4 answers